# SDR 05FDEA01146

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOOR SUPPORT FOUND CORROSION AT VARIOUS PLACES FROM STA 1911 TO 2007 RBL19 AS MARKED.  CORROSION ON FLOOR SUPPORT AT STA 1911 TO 2007 RBL 19 REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIG. 4 VOL I. DISCREPANT FLOOR SUPPORT REMOVED AT STA 1887 TO 2007 RBL 19 AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REWORKED FROM S2929169X-7075T6511 AS PER DWG AGA 7498 &  HOLES PICK UP AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REPORTED AS PER SRM 51-21-01 VOL II & PART MARK FX AGA 7498-501 AS PER GMM 7-0-1001. NEW FLOOR  SUPPORT LOCATED & INSTALLED FROM STA 1887 TO 2007 RBL 19 AS PER SRM 51-31-01 VOL II. MAJOR REPAIR AS PER GMM 6-2-100.
